# SDR K11A2015121516001

- Difficulty date: November 19, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 50,660 hours, 55,453 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 23, RT BS 225 FWD CARGO.
